Mathematical modelling in Applied Analysis

Share/Save/Bookmark

Groesen van, E. (1996) Mathematical modelling in Applied Analysis. CWI Quarterly, 9 (1-2). pp. 77-84. ISSN 0922-5366

[img]
Preview
PDF
501Kb
Item Type:Article
Copyright:© 1996 Centrum voor Wiskunde en Informatica
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/30274
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140914